# SDR 2009FA0000338

- Difficulty date: April 9, 2009
- Submitted: April 30, 2009
- Operation: General aviation
- Aircraft: N505JH
- Make and model: Cessna 501
- Aircraft serial: 5010126
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Seat Back
- Condition: Broken
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER SEAT BASE ASSY CRACKED AT CHAIR BACK ATTACH POINTS. STRESS ON CHAIR BACK AND METAL FATIGUE PROBABLE CAUSE.  CHAIR WAS REPAIRED IAW PROCEDURE STC ST01043WI.  (K)
